# SDR AALA202301046276

- Difficulty date: January 1, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 56,691 hours, 37,041 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Zone 400 - Nac/P
- Component: Engine, Cfmint, CFM565B6P
- Component part number: 1887M10G03
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SHORTLY AFTER TAKE OFF ECAM ENGINE 2 FUEL FILTER CLOG ECAM CLEARED APPROXIMATELY 10 MINUTES LATER. MAINTENANCE REPLACED #2 ENGINE FUEL FILTER PER AMM 73-11-10 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
